MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97810
Medical Device Problem Codes Electromagnetic Interference (1194); Failure to Deliver Energy (1211); No Device Output (1435)
Health Effect - Clinical Code Urinary Frequency / Polyuria (2275)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction, urinary urgency.It was reported that the reason for the call was that the patient reported a therapy issue.The patient mentioned they had been going to the bathroom more frequently and urinating more often.The patient stated they went to a berry farm and had to turn off the therapy when passing through a metal detector; however, they were not able to turn the therapy back on afterward.The agent instructed the patient to connect to the ins.The patient was able to connect to the ins and turn the therapy back on.However, when the therapy was turned back on, the patient experienced sudden and extreme pain.The agent instructed the patient to decrease the stimulation, and the patient confirmed they felt comfortable after the adjustment.The patient was redirected to their healthcare provider if symptoms persist.

Brand Name
INTERSTIM
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key25660480
Report Number3004209178-2026-10914
Device Sequence Number10379621
Product Code EZW
UDI-Device Identifier00763000596736
UDI-Public(01)00763000596736(17)260128
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model Number97810
Device Catalogue Number97810
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer06/25/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date06/30/2026
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale